# SDR CALA2025122312369

- Difficulty date: December 20, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N12010
- Make and model: Boeing 787-10
- Aircraft serial: 40926
- Aircraft time: 26,146 hours, 3,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0204338101
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4D AND 10D PROXIMITY LIGHT LENS BROKEN.  R & R THE LIGHT ASSY,  GOOD FOR SVC, IAW AMM DMC-787-A-33-51-06--00A-520A-A,  DMC-33-51-06-00A-720A-A.
